MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXL161407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.
 
Event or Problem Description
The patient was reported to have been implanted with a gore® excluder® aaa endoprosthesis on (b)(6) 2012.On (b)(6) 2019, a possible proximal type i endoleak with aneurysm enlargement was reported.The physician was unable to determine the location of the endoleak, but the aneurysmal sac was growing.The physician planned a reintervention to reline with an aortic cuffs and two limbs.Reintervention occurred on (b)(6) 2019.
 
Additional Manufacturer Narrative
This device will be reported under mfg report#: 2017233-2019-00997,therefore this report will be retracted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9580854
Report Number2953161-2020-00001
Device Sequence Number16277371
Product Code MIH
UDI-Device Identifier00733132610082
UDI-Public00733132610082
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberPXL161407
Device Catalogue NumberPXL161407
Device Lot Number9098003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR